Jump to content
Important Survey - Please Participate ×

Is my brain kindled to Klonopin and can lithium orotate kindle the brain?


[So...]

Recommended Posts

I took klonopin between around Spring of 2011 to spring of 2017.  It seem to work best at night time.  It turns out that I had an undiagnosed disorder at the time called dysautonomia.  Basically, my blood pressure can drop and heart rate can increase upon standing.  Consequently, when laying down, my heart rate can go down and blood pressure can increase.  I basically decided to stop taking benzos because they made me too drowsy in the morning and were making me depressed and have no motivation to go places.  Well, it was a hard ride, and I ended up taking Lamictal along the way.  Lamictal works to regulate glutamate.  I got off klonopin after a while and then got back on it.  I took at night when I was laying down when my pulse was low and took it with melatonin.  It was basically a crumb the size of two salt grains.  It wasn't much at all but when I combined the two, it worked at making me sleepy and relaxed.  I took that for three months combined with around 50mg Lamictal in the morning.  The Lamictal was stimulating to me but if I had that little bit of klonopin it wasn't as bad.  Needless to say I stopped because I was getting these weird red pimples that weren't healing.  When I dropped the small dose of klonopin, I just kept everything else the same.  I took the melatonin and Lamictal.  Immediately, the next day I had stomach problems....very bad gas.  I also wasn't getting sleepy with just the melatonin.  My mood started going down. 

 

Also, if I drank alcohol late at night or took .125mg of klonopin at night, I could wake up with static tinnitus.  Riluzole which is a glutamate drug or Lamictal would usually get rid of it within an hour.

 

Anyways, I was treating my dysautonomia naturally for the past several months and feeling better.  I was taking salt tablets and using compression socks but still had bloating.  Bloating is something I have had for years but seemed to got worse after stopping Lamictal and klonopin.  Carbohydrates seem to make it worse while protein doesn't seem to affect it.  Anyways, I started taking Caprylic Acid for a week to see if it could kill off SIBO (bacterial overgrowth in the intestine) or candida.  After a week, the bloating got much better and my pulse was consistently lower.  In fact, one time I measured it at 66 bpm standing.  Normally it can be 95bpm or above.  I don't know if that was a coincidence or not.  I was still taking salt tablets.  Anyways, I was feeling less agitated and started getting more tired earlier in the evening and also was losing motivation.  I wasn't use to that feeling.  That was very abnormal for me.  My pulse was probably in the 60's, no abdominal problems and I could eat carbs without getting bloated.  Anyways, after 4 days of this I was getting worried about depression so I took half of a 4.6mg Lithium Orotate pill while I was sitting down.  No noticable effect until I stood up and then squatted down and stood up again.  I started feeling very off.  I checked my blood pressure and it was high (around 130 over 90ish along with a pulse of over 100.  Keep in mind it was in the 60's.  I started feeling agitated again and feeling off.  This was basically in the time span of 5 minutes.  The lithium was not calming at all.  It probably increased my norephinerine.

 

Anyways, the lithium orotate has been weird...I took it some times in the past and it was calming and then other times it was very stimulating.  It may have to do with my position either lying down or standing or the time of day. 

 

Anyways, I basically haven't had klonopin in over 2 years.  I wish I hadn't taken that lithium orotate.  My blood pressure has been high for 2 days, in addition, my pulse was high too until I took propranolol this morning.  I did have some crackers this afternoon and I got temporary nauseated so the bloating is back. 

 

Question: Is it possible I did have candida or SIBO?  If so, was I getting depressed because norephedrine was going down?

 

Question 2: Is brain kindled to klonopin since a very small amount was working with melatonin to make me relaxed and sleepy and since it was creating static that could be taken away with a glutamate drug?  (Note: if I took the klonopin during the day, I usually didn't get static, only when I took it right before bed, especially when combined with natural melatonin or store bought melatonin)

 

QUestion 3: Is lithium orotate making kindling worse for me if I am kindled?

 

Question 4:  Why did lithium orotate undo everything in a matter of minutes?  I now have the bloating, huge heart rate swings when standing, laying down, and sitting, and the not quite right feelings again.  I can't remember if I took Caprylic Acid the day I took lithium orotate or the day before. Propranolol is seeming to help with heart rate though I have only take it once.  Don't know what would happen in the future.

 

Anyways, if you guys can help it would be great.  Thanks

 

Update: I will say that even though I feel weird, I only took half a dosage of lithium orotate.  My blood pressure has been mostly constant whereas before it had been fluctuating. I also have a greater drive to follow through with things even though I'm feeling bad.  The dysautonomia I had before klonopin but it seems to have got worse when I got off of it, especially when I stopped taking it at night.

It's possible I have super sensitive nervous system.  I just took flaxseed oil and a piece of bread (no major nausea this time, and I felt better.  I used to take flaxseed oil for depression.  I have felt a little better now for a couple of hours.)  I know that may sound like a placebo effect but I remember taking flaxseed oil and bread, thinking it was not going to work for me and like within 5 minutes, my vision instantly brightened and my mood improved.  One thing that happens when I get depressed is my vision gets dimmer...kind of like a TV brightness going down).  Does anyone know why flaxseed oil with bread helps?  I have been able to push negative thoughts out of my mind much easier and my brain doesn't feel as wired.  If I take the same amount of fish oil (a tablespoon), I can get irritable and get gas.  It's possible it could affect my pulse but I have not checked. 

 

If flaxseed helps me feel better and caprylic acid causes me to get fatigued and depressed, could that have something to do with SIBO or candida in the gut?

Link to comment
Share on other sites

×
×
  • Create New...